# SDR DALA14032823728

- Difficulty date: October 23, 2012
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 38,996 hours, 20,158 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND  STRINGER 8 FRAME CRACKED.  MAINTENANCE REPAIRED IAW ERA 502904.
